I have been diagnosed with vertigo since January 22nd of this year. I have seen internest and most recently ENT. I have practiced Epley maneuver since Jan 25th which has reduced the affects of vertigo but it is still hanging on. I was informed at ENT that this may last 6 months to a year and to repeat the movements that cause the vertigo. I have been doing such but the vertigo still awakens me at night and I have several spells thoughout the day. I take antivert for symptoms but am regularly taking estrogen, pepsid and other gerd medications. Anyone have experience with vertigo lasting months? however mild, this still is quite bothersome.
vertigo is common -- even amongst non-thyroid patients -- The GERD meds may interfere with absorption of thyroid meds so would recheck thyroid levels in 6-8 weeks after starting such medications. Same with estrogen -- through a different mechanism. The antivert should not interfere.
This seems to be common, amongst a number of hypothyroid patients. Are you taking thyroid hormone medications?
Estrogen/BC Pills may interfere with your thyroid levels (need to adjust meds).
Have you had recent blood tests for your thyroid? If so, what are your values? You can request copies, in case you do not have them.
As for GERD medications, they too can interfere with medications (absorption).
If you read this before Dr. Lupo has a chance to reply, list your medications and when you take them.
If you have access to your thyroid labs, list them as well.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.